MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035422540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the coil encountered resistance during insertion into microcatheter and broke.There was no clinical consequence to the patient as a result of this event.
 
Additional Manufacturer Narrative
Based on the results of the device history review (dhr) review, there is no indication that the device, labelling or packaging failed to meet its specifications when released.Inspection of the returned device found the main coil was damaged (stretched and suture damage), the delivery wire was kinked and friction was felt when the coil was advanced through the sheath during functional testing; no other anomalies were found.No break/fracture was observed during inspection of the main coil as previously reported.Based on results of the investigation and available information, the reported coil broken/fractured was not confirmed.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 2.5MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7519072
Report Number3008881809-2018-00228
Device Sequence Number1528783
Product Code HCG
UDI-Device Identifier07613327313918
UDI-Public(01)07613327313918(17)201031(10)20087152
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue NumberM0035422540
Device Lot Number20087152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2018
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer06/22/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1